# SDR USAA2009021890363

- Difficulty date: February 5, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 24,803 hours, 8,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Condition: Low Pressure
- Location: Door
- Part time: 24,803 hours, 8,887 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1145 PHL-SAN - EMERGENCY EQUIPMENT - CIDS PANEL CAUTION LIGHT ON.  MAINTENANCE SERVICED RIGHT MID-CABIN DOOR BOTTLE PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-10-00-03-614-001.
